Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 29, 2013, 6:43 PM EDT for Delaware County, Franklin County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2013, 6:43 PM EDT (22:43 UTC)
- Expired
- Jun 29, 2013, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delaware County, OH, Franklin County, OH
The radar
The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:50 PM EDT | FLOOD | New Albany, OH | PONDING OF WATER ON MANY STREETS |
| Jun 29, 6:55 PM EDT | FLASH FLOOD | 5 Nne Gahanna, OH | WATER ESTIMATED TO BE 3 FEET DEEP ON NORTH HAMILTON ROAD NEAR WARNER ROAD. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790 WGUS51 KILN 292243 FFWILN OHC041-049-300145- /O.NEW.KILN.FF.W.0007.130629T2243Z-130630T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 643 PM EDT SAT JUN 29 2013 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO... NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO... * UNTIL 945 PM EDT. * AT 641 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. * SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...UPPER ARLINGTON...WESTERVILLE...WORTHINGTON...EASTON...MINERVA PARK AND POLARIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4019 8276 4004 8277 4001 8310 4018 8306 $$ ASL
2 follow-up statements
238 WGUS71 KILN 292330 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 730 PM EDT SAT JUN 29 2013 OHC041-049-300145- /O.CON.KILN.FF.W.0007.000000T0000Z-130630T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DELAWARE OH-FRANKLIN OH- 730 PM EDT SAT JUN 29 2013 ...FLASH FLOOD WARNING CONTINUES FOR NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 945 PM EDT... AT 722 PM EDT...THE PUBLIC REPORTED THAT THUNDERSTORMS HAD PRODUCED VERY HEAVY RAIN IN THE NEW ALBANY AREA...WITH SEVERAL ROADS COVERED BY WATER. RADAR INDICATED THAT HEAVY RAIN IS BEGINNING TO TAPER OFF. HOWEVER...ANOTHER HALF INCH OF RAINFALL IS POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL MAY CONTINUE TO CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...UPPER ARLINGTON...WESTERVILLE...WORTHINGTON...EASTON...MINERVA PARK AND POLARIS. OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...CENTER VILLAGE... CLINTONVILLE...HUBER RIDGE...NEW ALBANY AND RIVERLEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4019 8276 4004 8277 4001 8310 4018 8306 $$ ASL
233 WGUS71 KILN 300106 FFSILN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 906 PM EDT SAT JUN 29 2013 OHC041-049-300116- /O.CAN.KILN.FF.W.0007.000000T0000Z-130630T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DELAWARE OH-FRANKLIN OH- 906 PM EDT SAT JUN 29 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED... WATER IS RECEDING IN THE AREA. HOWEVER...SOME LOW LYING AREAS MAY STILL EXPERIENCE MINOR FLOODING THROUGH THE LATE EVENING. PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 4019 8276 4004 8277 4001 8310 4018 8306 $$ ASL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 4:00 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 29, 4:00 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 400 PM EDT SAT JUN 29 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL STALL OVER THE REGION THIS WEEKEND. EMBEDDED DISTURBANCES...COMBINED WITH DAYTIME INSTABILITY...WILL SUPPORT SHOWERS AND THUNDERSTORMS DEVELOPING AT TIMES THROUGH THE PERIOD. COOLER AIR WILL ALSO SETTLE IN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AN UPPER LEVEL TROUGH WILL CONTINUE ACROSS THE REGION THROUGH SUNDAY MORNING. DISTURBANCES SWINGING THROUGH THE TROUGH WILL CONTINUE TO BRING SHOWERS/THUNDERSTORMS TO THE FA TONIGHT BUT WITH THE LOSS OF DAYTIME HEATING THE AREA SHOULD SEE SOME DECREASE IN COVERAGE. DROPPED POPS INTO THE CHANCE CATEGORY OVERNIGHT TONIGHT. THE LOWS IN THE UPPER 50S TO LOWER 60S SHOULD BE JUST A BIT BELOW NORMAL. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY MORNING/... UPPER LEVEL LOW OVER INDIANA TO REMAIN QUASI-STATIONARY SUNDAY INTO EARLY NEXT WEEK. WITH DAYTIME HEATING INSTBY RANGING FROM AROUND 900 J/KG IN THE EXTREME SW TO AROUND 700 J/KG OVER MOST OF THE REMAINDER OF THE FA EXPECTED ON SUNDAY. SFC TROF WILL CONTINUE ACROSS THE REGION ON SUNDAY AND THEN DROP SOUTH SLIGHLY SUNDAY NIGHT. WILL CONTNUE WITH POPS IN LKLY CATEGORY SUNDAY AFTN AND THEN DROP THESE POPS INTO SLIGHT CHANCE CATEGORY BY SUNRISE MONDAY MORNIING. SUNDAYS HIGHS LOOK TO BE 5 TO 9 DEGREES BELOW NORMAL WITH HIGHS RANGING FROM THE MID 70S W TO LOWER 80S SE. && .LONG TERM /MONDAY THROUGH SATURDAY/... A CLOSED LOW WILL BE OVER THE LOWER OHIO VALLEY AT THE START OF THE PERIOD. THIS WILL SLOWLY RETROGRADE AND OPEN UP THROUGH THE WEEK. UNSETTLED CONDITIONS WILL CONTINUE ACROSS THE REGION ESPECIALLY DURING THE AFTERNOON AND EVENING. BUT COVERAGE SHOULD PROGRESSIVELY LESSEN THROUGH THURSDAY. SCATTERED MAINLY DIURNAL ACTIVITY WILL STILL BE POSSIBLE FRIDAY AND SATURDAY WITH THE GULF WIDE OPEN AND WEAK DISTURBANCES LIFTING NORTH BETWEEN THE REMNANTS OF THE TROUGH IN THE MIDDLE OF THE COUNTRY AND A BERMUDA HIGH. TEMPERATURES WILL GRADUALLY WARM THROUGH THE PERIOD. THIS WILL BRING HIGHS CLOSER TO NORMAL WITH ABOVE NORMAL LOWS BY THE END OF THE WEEK. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO FILL IN ACROSS THE REGION THROUGH THIS AFTERNOON AS SHORT WAVE ENERGY ROTATES DOWN INTO THE AREA. EXPECT GENERALLY VFR CONDITIONS TO PREVAIL...BUT CIGS/VSBYS COULD BRIEFLY DROP TO MVFR OR EVEN IFR IN SOME OF THE HEAVIER SHOWERS. ACTIVITY IS DIURNALLY ENHANCED SO EXPECT TO SEE A MARKED DECREASE IN COVERAGE AS WE HEAD INTO THIS EVENING. WILL MAINTAIN A DRY TAF OVERNIGHT....BUT WITH THE UPPER LEVEL TROUGH AXIS STILL OVERHEAD...THERE IS A CHANCE THAT SOME PCPN COULD LINGER INTO THE OVERNIGHT HOURS. THE OTHER CONCERN IS THE DEVELOPMENT OF SOME STRATUS LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO WHAT WE SAW ACROSS PARTS OF THE AREA THIS MORNING. WILL LEAN PESSIMISTIC AND ALLOW FOR SOME MVFR CIGS TO DEVELOP LATE. DIURNALLY ENHANCED SCATTERED SHOWERS AND POSSIBLY A THUNDERSTORM SHOULD THEN REDEVELOP THROUGH LATE MORNING INTO THE AFTERNOON HOURS ON SUNDAY. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...PARKER NEAR TERM...PARKER SHORT TERM...PARKER LONG TERM... AVIATION...JGL
Hazardous weather outlook, Jun 29, 5:18 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 518 AM EDT SAT JUN 29 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-300930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 518 AM EDT SAT JUN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 29, 3:58 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT SAT JUN 29 2013
KYZ097-099-OHZ078-079-081-292100-
MASON KY-BRACKEN KY-ADAMS OH-BROWN OH-CLERMONT OH-
358 PM EDT SAT JUN 29 2013
...A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT SOUTHERN
CLERMONT...SOUTHERN BROWN...CENTRAL ADAMS...BRACKEN AND NORTHWESTERN
MASON COUNTIES THROUGH 500 PM EDT...
AT 353 PM EDT...RADAR INDICATED THUNDERSTORMS EXTENDING FROM
NORTHERN BRACKEN COUNTY...EASTWARD TO ADAMS COUNTY...
MOVING EAST AT 20 MPH. THESE STORMS CONTINUE TO REDEVELOP ACROSS THE
SAME AREAS.
STORM HAZARDS INCLUDE...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST UNION AND PEEBLES.
ALSO...BRADYSVILLE...DECATUR...BENTONVILLE...CHERRY FORK...
DUNKINSVILLE...CEDAR MILLS AND BLUE CREEK ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3861 8420 3881 8423 3897 8333 3869 8328
3869 8350 3870 8351 3869 8356 3869 8383
ASLSpecial weather statement, Jun 29, 4:36 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
436 PM EDT SAT JUN 29 2013
OHZ046-292115-
DELAWARE OH-
436 PM EDT SAT JUN 29 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN DELAWARE COUNTY THROUGH
515 PM EDT...
AT 433 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUNBURY...
MOVING NORTH AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
DELAWARE COUNTY...INCLUDING OLIVE GREEN.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4035 8275 4035 8274 4030 8274 4027 8275
4022 8275 4018 8276 4017 8276 4020 8294
4036 8293
ASLSpecial weather statement, Jun 29, 4:43 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 443 PM EDT SAT JUN 29 2013 OHZ046-055-056-292115- DELAWARE OH-FRANKLIN OH-LICKING OH- 443 PM EDT SAT JUN 29 2013 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LICKING...NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 515 PM EDT... AT 437 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HUBER RIDGE...MOVING NORTHEAST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... ONE HALF INCH DIAMETER HAIL... THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN FRANKLIN...SOUTHEASTERN DELAWARE AND WESTERN LICKING COUNTIES...INCLUDING NEW ALBANY AND CENTER VILLAGE. LAT...LON 4021 8280 4009 8264 4002 8287 4009 8293 ASL
Special weather statement, Jun 29, 4:47 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT SAT JUN 29 2013
OHZ045-292115-
UNION OH-
447 PM EDT SAT JUN 29 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION COUNTY THROUGH
515 PM EDT...
AT 445 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SOMERSVILLE...MOVING NORTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.
ALSO...ESSEX IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4050 8341 4050 8326 4037 8326 4034 8348
4042 8352
SNYDERSpecial weather statement, Jun 29, 5:13 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SAT JUN 29 2013
OHZ045-046-292145-
DELAWARE OH-UNION OH-
513 PM EDT SAT JUN 29 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION AND NORTHWESTERN
DELAWARE COUNTIES THROUGH 545 PM EDT...
AT 511 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MAGNETIC
SPRINGS...MOVING NORTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
UNION AND NORTHWESTERN DELAWARE COUNTIES...INCLUDING MAGNETIC SPRINGS
AND RADNOR.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4044 8312 4034 8312 4029 8328 4039 8338
4045 8324
SNYDERSpecial weather statement, Jun 29, 5:54 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT SAT JUN 29 2013
OHZ051-053-060>062-292245-
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-
554 PM EDT SAT JUN 29 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PREBLE...NORTHERN
MONTGOMERY...SOUTHERN MIAMI...NORTHWESTERN GREENE AND WESTERN CLARK
COUNTIES THROUGH 645 PM EDT...
AT 551 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG
INTERSTATE 70 EXTENDING FROM BROOKVILLE EASTWARD TO NEAR HUBER
HEIGHTS...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HUBER HEIGHTS...
WRIGHT-PATTERSON AFB...FAIRBORN...ENON AND YELLOW SPRINGS.
ALSO...RIVERSIDE...BRANDT...PARK LAYNE...MEDWAY...CRYSTAL LAKES...
HOLIDAY VALLEY...DONNELSVILLE...GREEN MEADOWS AND SNYDERVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3992 8456 3992 8443 3993 8443 3993 8389
3978 8388 3977 8456
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 9:18 PM EDT | Special Weather Statement | ILN | Darke, Preble | 42 min |
| Jun 29, 3:18 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Mercer | 57 min |
| Jun 29, 3:49 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Shelby | 3 hr |
| Jun 29, 3:58 PM EDT | Special Weather Statement | ILN | Adams | 62 min |
| Jun 29, 4:25 PM EDT | Areal Flood Advisory | ILN | Adams, Brown | 2 hr |
| Jun 29, 4:36 PM EDT | Special Weather Statement | ILN | Delaware | 39 min |
| Jun 29, 4:43 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jun 29, 4:47 PM EDT | Special Weather Statement | ILN | Union | 28 min |
| Jun 29, 5:08 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 3 hr |
| Jun 29, 5:13 PM EDT | Special Weather Statement | ILN | Union | 32 min |
| Jun 29, 5:37 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jun 29, 5:54 PM EDT | Special Weather Statement | ILN | Montgomery | 51 min |
| Jun 29, 6:13 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Miami, Montgomery | 3 hr |
| Jun 29, 7:13 PM EDT | Areal Flood Advisory | ILN | Franklin, Madison | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.